# SDR USAA2009062991624

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654797321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C21 CHECK - CRACKED SHEAR WEB AT BS 616 - BS 639, S17R, RBL 65.  REPAIRED SHEAR WEB AT BS 616 - BS 639, S17R, RBL 65 IAW B737 SRM 51-70-13.
